MathSciNet Relay Station
MathSciNet bibliographic data
MR3040472 35Q53 (35C08)
Ebadi, Ghodrat; Mojaver, Aida; Triki, Houria; Yildirim, Ahmet; Biswas, Anjan Topological solitons and other solutions of the Rosenau-KdV equation with power law nonlinearity. Romanian J. Phys. 58 (2013), no. 1-2, 3–14.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement